# SDR WWMA9700197

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348SB
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR UNSAFE INDICATION ON DURING LANDING.  THE BULB TEST WAS GOOD AND THE INTRANSIT LIGHT WORKED NORMALLY.  RECYCLED THE GEAR AND THE ONLY ABNORMAL INDICATION WAS THE LEFT MAIN GEAR CONFIG LIGHT THAT CAME ON AND STAYED ON THROUGH LANDING.  ALSO, UNABLE TO SILENCE THE CONFIG WARNING WITH THE GPWS FLAP OVERRIDE SWITCH.  FOUND LEFT MAIN LANDING GEAR DOWNLOCK SWITCH CANNON PLUG LOOSE AT JUNCTION 5GA-S1.  RESEATED CANNON PLUG AND PERFORMED LANDING GEAR SWING CHECKS.
